Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the repercussions of overdose of Mobizox?

Answered by
Dr.
Dr. Geeta Sundar

Internal Medicine Specialist

Practicing since :1975

Answered : 1329 Questions

default
Posted on Tue, 4 Apr 2017 in Medicines and Side Effects
Question: Have taken mobizox 4 times a day once. Is it safe
doctor
Answered by Dr. Geeta Sundar 3 hours later
Brief Answer:
Excessive dose can cause severe acidity, harm kidneys and liver.

Detailed Answer:
Hi welcome to Health care magic,

Mobizox contains Chlorzoxazone, Diclofenac Sodium, and Paracetamol (500, 50, 500). You should take only twice a day.
Excessive dose can cause severe acidity, harm kidneys and liver.
Chlorzoxazone can cause sedation and accidents if taken in day time.
Luckily nothing seems to have happened to you.
But remember and be cautious next time.
Regards
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Geeta Sundar 29 minutes later
It was yesterday that I had taken 4 dose of mobizox- 8am, 2pm,8pm n 2am. Till now no visible effects are there. That means things are ok
doctor
Answered by Dr. Geeta Sundar 4 hours later
Brief Answer:
Yes but drink a lot of water say 200ml every hour

Detailed Answer:
Yes but drink a lot of water say 200ml every hour to flush it out faster. Regards
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  
Medical Topics

Recent questions on  Paracetamol

doctor1 MD

my so is of 9 years old. he is cmplaining a shooting pain in his right upper arm.in blood test report lymphocytes is 44%. after giving him compsition of paracetamol and ibuprofen pain is checked for maximum up to 4 to 5 hours. he is being given cephodoxime and benocide forte also

doctor1 MD

Greetings from Blantyre, Malawi, central Africa. My son, 3 yrs old, high fever for two days and being controlled by calprofen and paracetamol suspension. Diarrhoea worse the second day, was yellow now green. Results came back from testing. The results say, Stool examination: colour : , consistency: liquid, WBC:few, RBC:nil, Yeast: normal Ova parasite: none seen Occult blood : positive Rota virus: negative Adenovirus: negative Dr prescribed two 30ml bottles of normet suspension ( metronidazole and nor folacin suspension, saying to give him 5ml after food twice a day Regards Cathryn

doctor1 MD

swelling, hands & feet I have Fibromyalgia, & arthritis, but was hospitalized in April w/elevated LFT s (@ last testing it was @ 207 ) & a WBC of .13, just under a 1, which is back to normal & they figured out that what caused that was the Topamax I was on for Migraine preventative. They think the elevated LFT s is due to too much Acetaminophen in Vicoden ES & Fiorcet w/codeine & changed my pain med to something w/o Acetaminophen. I m scheduled to have additional blood drawn ordered by a Gastroenterologist. That said, my new symptoms are starting out with right hand swelling stiffness and pain then left hand swelling stiffness and pain and now feet as well. This morning my left hand was so swollen the skin was taught & shiny. Usually my right hand is the 1 that is swollen and especially around the knuckle of my pointer finger but is the closest to the hand part. All of that said, what could possibly be causing this?

doctor1 MD

I had hemorrhoid surgery 7 days ago the first pain med. was oxycodone/acetaminophen 5-325 and it worked if I took 2 tablets every 6 hours I ran out called doctor and he said he could not called that one had to put me on hydrocondon-acetaminoph 7.5-325 and it does not stop the pain can I take advil with it ?

doctor1 MD

Hi Doctor, My wife seems to be have mumps , her right cheek is swolen and she has pain. She wanted to take Ibuprofen , however the medicine instructions states check with your doctor if you have asthma . do you have any other pain reliever or pain...

doctor1 MD

Hi..8.5 month old baby got a fever 99 degree Fahrenheit..Baby little irritated. Duty doc only available. Gave babygesic & sinarest af ( .6 ml, 3 times a day)cani give him other foods now? Citrus fruits? Anything to be worried

doctor1 MD

I have a recurring pain in my stmach right side a few inches above my hip, What can it be??